Results 1 to 2 of 2
Update on previous post...
  1. #1
    Chunkukdo is offline New Member
    Join Date
    Jul 2013
    Posts
    11

    Default Update on previous post...

    Okay I took my half dose of lexapro at 3 pm as I've been doing the past two days. Last night I didn't sleep well at all, maybe 3 hours...I lay down to try to take a nap but couldn't. So I finally got up about 10 til 4. The whole time I was laying down, my face felt flushed and I decided to take my bp. As I was taking it, my vision got blurry for a second, my hands and feet went cold and my bp was 155/101 and hr was 100. I got up and talked to my wife who she is so aggravated because she is like my psydr and thinks I'm creating these symptoms by anxiety. It's now half hour later and after drinking some water and talking to her my bp and hr have both went back down to not normal but what is normal for me. I take the xanax xr in the morning, and I don't know if I could take a quick release xanax when this happens of even what it is. Is this just a normal reaction to my body getting used to the lexapro? Could it be I just can't take antidepressants?(see previous post) or am I just letting my anxiety get the best of me?

  2. #2
    hamstercircus is offline Member
    Join Date
    Apr 2013
    Location
    Indiana
    Posts
    129

    Default

    I replied to your previous post, hang in there and I hope things are better.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22